Hi, I can only tell you that I had 4 infusions, one each week for 4 weeks. I cannot say that there were no side effects, as I would feel kind of weak and nauseous. They have meds for the nausea. But, when I was getting the Rituxan, I was also getting daily treatments of radiation. In light of this, I guess that I cannot give you a very clear feeling as to how it may agree with you. You do not lose your hair! That's good! Just try to be very positive that each treatment is for you and that this will help you get well. Also, ask God for his help. I will include you in my prayers.
- Rituximab Information for Consumers
- Rituximab Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rituximab (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2012 • 1 answer
Posted 1 Sep 2012 • 5 answers
Posted 30 Nov 2012 • 2 answers
Posted 28 Sep 2015 • 1 answer
Posted 12 Jul 2016 • 3 answers